# SDR MZZA97299

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624536
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844756 - Q-CHK FOUND SEAT TRACK RBL 45.5 STA 1030 - STA 1070 FLANGE CORRODED.  REMOVED CORROSION ON FLANGE OF SEAT TRACK AND FOUND OUT OF LIMIT DEPTH 0.037 INCH AREA 2 INCHES BY 3 INCHES.  FABRICATED AND REPLACED SEAT TRACK IAW 53-10-2.  (X)
